# SDR RMXA9520533

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Engine: Lyc LTS101750B1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Assy
- Part number: 411101007
- Condition: Cracked
- Location: Gas Producer
- Part time: 578 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF ENGINE ASSEMBLY FOR CAUSE OF LOW POWER (-86%) THE G.P. NOZZLE WAS FOUND TO HAVE A LARGE CIRCUMFERENTIAL CRACK ON THE INNER SHROUD TO VANE ASSY. WELD (81/2" CRACK) CIRCUMFERENCE OF INNER SHROUD IS APPROXIMATELY 19". REPLACED NOZZLE.
